# SDR QXEA200800345

- Difficulty date: March 30, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 23,800 hours, 34,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-C5 CHECK- AFT BAG PIT UPPER SKIN AT A LIGHTENING HOLE HAS LIGHT CORROSION FORMING IN RECESS HOLE Z100 X557 AND 27L.  BLENDED OUT CORROSION AND MEASURED BLENDED AREA IAW DASH 8 200 SRM 51-20-11.  ALODINED, PRIMED, AND PAINTED BLENDED AREA IAW DHC 8 200 SRM 51-20-16, AND 51-20-36.  (S)
